# SDR CALA2020010600053

- Difficulty date: December 26, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 51,792 hours, 18,330 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seal
- Part number: 111A24011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE WING CENTER BOX BS 540 BULKHEAD AT RBL 14.5 VAPOR SEAL IS CRACKED AT AFT END OF SHEAR TIE INDICATING A POSSIBLE CRACK ON SHEAR TIE. [DOT 124-001] REF AAR NR: 99859499. REMOVED AND REPLACED SHEAR TIE AT WINY CENTER BOX BS540 BULKHEAD RBL 14.5 IAW B737-800 SRM 51-40-02. APPLIED YELLOW PRIMER AND VAPOR BARRIER SEALANT ON SHEAR TIE WING CENTER BOX BS 540 RBL 14.5 IAW B737-800 AMM 28-11-00-300-804. APPLIED FUEL TANK SEALANT INTERNALLY/INSIDE TANK CENTER BOX BS540 RBL 145 ADD IAW REF B737-800 AMM 51-31-00. INSPECTION C/W
